Poincaré duality for k-A Lie superalgebras
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 371-397.
@article{BSMF_1994__122_3_371_0,
     author = {Chemla, Sophie},
     title = {Poincar\'e duality for $k$-$A$ {Lie} superalgebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {371--397},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     doi = {10.24033/bsmf.2238},
     mrnumber = {95i:16024},
     zbl = {0840.16032},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2238/}
}
TY  - JOUR
AU  - Chemla, Sophie
TI  - Poincaré duality for $k$-$A$ Lie superalgebras
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
SP  - 371
EP  - 397
VL  - 122
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2238/
DO  - 10.24033/bsmf.2238
LA  - en
ID  - BSMF_1994__122_3_371_0
ER  - 
%0 Journal Article
%A Chemla, Sophie
%T Poincaré duality for $k$-$A$ Lie superalgebras
%J Bulletin de la Société Mathématique de France
%D 1994
%P 371-397
%V 122
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2238/
%R 10.24033/bsmf.2238
%G en
%F BSMF_1994__122_3_371_0
Chemla, Sophie. Poincaré duality for $k$-$A$ Lie superalgebras. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 371-397. doi : 10.24033/bsmf.2238. http://www.numdam.org/articles/10.24033/bsmf.2238/

[Bo] Borel (A.). — Algebraic D-modules. — Academic Press, 1987. | MR | Zbl

[Bou] Bourbaki (N.). — Algèbre commutative, chap. 2. — Hermann, 1961. | Zbl

[B-C] Boe (B.D.) and Collingwood (D.H.). — A comparison theorem for the structures of induced representations, J. Algebra, t. 94, 1985, p. 511-545. | MR | Zbl

[B-L] Brown (K.A.) and Levasseur (T.). — Cohomology of bimodules over enveloping algebras, Math. Z., t. 189, 1985, p. 393-413. | MR | Zbl

[Br] Brylinski (J.L.). — A differential complex for Poisson manifolds, J. Differential Geom., t. 28, 1988, p. 93-114. | MR | Zbl

[C] Chemla (S.). — Propriétés de dualité dans les représentations coinduites de superalgèbres de Lie, Thèse, Université Paris 7, 1990.

[C-S] Collingwood (D.H.) and Shelton (B.). — A duality theorem for extensions of induced highest weight modules, Pacific J. Math., t. 146, 2, 1990, p. 227-237. | MR | Zbl

[D1] Duflo (M.). — Sur les idéaux induits dans les algèbres enveloppantes, Invent. Math., t. 67, 1982, p. 385-393. | MR | Zbl

[D2] Duflo (M.). — Open problems in representation theory of Lie groups, in Proceedings of the Eighteenth International Symposium, division of mathematics, the Taniguchi Foundation.

[F] Fel'Dman (G.L.). — Global dimension of rings of differential operators, Trans. Moscow Math. Soc., t. 1, 1982, p. 123-147. | Zbl

[Fu] Fuks (D.B.). — Cohomology of infinite dimensional Lie algebras, Contemporary Soviet Mathematics, 1986. | MR | Zbl

[G] Gyoja (A.). — A duality theorem for homomorphisms between generalized Verma modules, Preprint Kyoto University.

[H] Hartshorne (R.). — Algebraic geometry. — Graduate Text in Mathematics, 1977. | MR | Zbl

[Hu1] Huebschmann (J.). — Poisson cohomology and quantization, J. Reine Angew. Math., t. 408, 1990, p. 57-113. | MR | Zbl

[Hu2] Huebschmann (J.). — Some remarks about Poisson homology, Preprint Universität Heidelberg, 1990.

[Hus] Hussemoller (D.). — Fiber bundles. — Graduate Texts in Mathematics, 1966.

[K] Kempf (G.R.). — The Ext-dual of a Verma module is a Verma module, J. Pure Appl. Algebra, t. 75, 1991, p. 47-49. | MR | Zbl

[Kn] Knapp (A.). — Lie groups, Lie algebras and cohomology. — Princeton University Press, 1988. | MR | Zbl

[Ko] Kostant (B.). — Graded manifolds, graded Lie theory and prequantization, Lecture Notes in Math., t. 570, 1975, p. 177-306. | MR | Zbl

[Kos] Koszul (J.L.). — Crochet de Schouten-Nijenhuis et cohomologie, in É. Cartan et les mathématiciens d'aujourd'hui, Lyon 25-29 juin 1984, Astérisque hors-série, 1985, p. 251-271. | Numdam | Zbl

[L1] Leites (D.A.). — Introduction to the theory of supermanifolds, Uspeki Mat. Nauk, t. 35, 1, 1980, p. 3-57. | MR | Zbl

[L2] Leites (D.A.). — Spectra of graded commutative ring, Uspeki Mat. Nauk, t. 29, 3, 1974, p. 209-210. | MR | Zbl

[M] Manin (Y.I.). — Gauge field theory and complex geometry, A Series of comprehensive studies in mathematics, Springer-Verlag, 1988. | MR | Zbl

[P] Penkov (I.B.). — D-modules on supermanifolds, Invent. Math., t. 71, 1983, p. 501-512. | MR | Zbl

[R] Rinehart (G.S.). — Differential form on general commutative algebras, Trans. Amer. Math. Soc., t. 108, 1963, p. 195-222. | MR | Zbl

[S] Swan (R.G.). — Vector bundles and projective modules, Trans. Amer. Math. Soc., t. 115, 2, 1962, p. 261-277. | MR | Zbl

[We] Wells (R.O.). — Differential analysis on complex manifolds. — Prentice-Hall, Inc., 1973. | MR | Zbl

Cited by Sources: